\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence of solutions to the supercritical Hardy-Littlewood-Sobolev system with fractional Laplacians

  • * Corresponding author: Changfeng Gui

    * Corresponding author: Changfeng Gui 

The authors are supported by NSF DMS-1601885

Abstract Full Text(HTML) Related Papers Cited by
  • It is known that the supercritical Hardy-Littlewood-Sobolev (HLS) systems with an integer power of Laplacian admit classic solutions. In this paper, we prove that the supercritical HLS systems with fractional Laplacians $ (-Δ)^s $, $ s∈(0,1) $, also admit classic solutions.

    Mathematics Subject Classification: Primary: 35R11, 35R09; Secondary: 45G15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. Abrosetti and A. Malchiodi, Nonlinear Analysis and Semilinear Elliptic Problems, Cambridge Studies In Advanced Mathematics, 2007. doi: 10.1017/CBO9780511618260.
      L. Caffarelli , B. Gidas  and  J. Spruck , Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989) , 271-297.  doi: 10.1002/cpa.3160420304.
      L. Caffarelli  and  L. Silvestre , An extension problem related to the fractional Laplacian, Communications in Partial Differential Equations, 32 (2007) , 1245-1260.  doi: 10.1080/03605300600987306.
      W. Chen  and  C. Li , Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991) , 615-622.  doi: 10.1215/S0012-7094-91-06325-8.
      W. Chen , C. Li  and  Y. Li , A direct method of moving planes for the fractional Laplacian, Advances in Mathematics, 308 (2017) , 404-437.  doi: 10.1016/j.aim.2016.11.038.
      W. Chen , C. Li  and  B. Ou , Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006) , 330-343.  doi: 10.1002/cpa.20116.
      T. Cheng , Monotonicity and symmetry of solutions to fractional Laplacian equation, Discrete & Continuous Dynamical Systems-A, 37 (2017) , 3587-3599.  doi: 10.3934/dcds.2017154.
      T. Cheng, G. Huang and C. Li, The maximum principles for fractional Laplacian equations and their applications, Communications in Contemporary Mathematics, 19 (2017), 1750018, 12pp. doi: 10.1142/S0219199717500183.
      Z. Cheng, G. Huang and C. Li, A Liouville theorem for subcritical Lane-Emden system, arXiv preprint, arXiv: 1412.7275, 2014.
      Z. Cheng , G. Huang  and  C. Li , On the Hardy-Littlewood-Sobolev type systems, Commuications on Pure and Applied Analysis, 15 (2016) , 2059-2074.  doi: 10.3934/cpaa.2016027.
      M. Chipot , M. Chlebík , M. Fila  and  I. Shafrir , Existence of positive solutions of a semilinear elliptic equation in $ \mathbb{R}_+^n $ with a nonlinear boundary condition, Journal of Mathematical Analysis and Applications, 223 (1998) , 429-471.  doi: 10.1006/jmaa.1998.5958.
      W. Y. Ding  and  W. M. Ni , On the elliptic equation $ {Δ} u+ {K}u^{(n+2)/(n-2)} = 0 $ and related topics, Duke Math J., 52 (1985) , 485-506.  doi: 10.1215/S0012-7094-85-05224-X.
      B. Gidas , W. M. Ni  and  L. Nirenberg , Symmetry and related properties via the maximum principle, Comm. Math. Phys., 68 (1979) , 209-243.  doi: 10.1007/BF01221125.
      A. Greco  and  R. Servadei , Hopf's lemma and constrained radial symmetry for the fractional Laplacian, Math. Res. Lett., 23 (2016) , 863-885.  doi: 10.4310/MRL.2016.v23.n3.a14.
      C. Gui , W. Ni  and  X. Wang , On the stability and instability of positive steady states of a semilinear heat equation in $ \mathbb{R}^n $, Communications on Pure and Applied Mathematics, 45 (1992) , 1153-1181.  doi: 10.1002/cpa.3160450906.
      C. Li  and  J. Villavert , A degree theory framework for semilinear elliptic systems, Proceedings of the American Mathematical Society, 144 (2016) , 3731-3740.  doi: 10.1090/proc/13166.
      C. Li  and  J. Villavert , Existence of positive solutions to semilinear elliptic systems with supercritical growth, Communications in Partial Differential Equations, 41 (2016) , 1029-1039.  doi: 10.1080/03605302.2016.1190376.
      E. Lieb , Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983) , 349-374.  doi: 10.2307/2007032.
      J. Liu , Y. Guo  and  Y. Zhang , Existence of positive entire solutions for polyharmonic equations and systems, Journal of Partial Differential Equations, 19 (2006) , 256-270. 
      Y. Lü  and  C. Zhou , Symmetry for an integral system with general nonlinearity, Discrete & Continuous Dynamical Systems-A, 38 (2018) , 2867-2877. 
      E. Mitidieri , Nonexistence of positive solutions of semilinear elliptic systems in $ R^N $, Differ. Integral Equations, 9 (1996) , 465-479. 
      E. Di Nezza , G. Palatucci  and  E. Valdinoci , Hitchhiker's guide to the fractional Sobolev spaces, Bulletin des Sciences Mathématiques, 136 (2012) , 521-573.  doi: 10.1016/j.bulsci.2011.12.004.
      L. Nirenberg, Topics in Nonlinear Functional Analysis, Notes by R. A. Artino The American Mathematical Society, Vol. 6 of Courant Lecture Notes in Mathematics, 2001. doi: 10.1090/cln/006.
      P. Quittner and P. Souplet, Superlinear Parabolic Problems: Blow-Up, Global Existence and Steady States, Springer, 2007.
      P. Rabinowitz , Some global results for nonlinear eigenvalue problems, Journal of Functional Analysis, 7 (1971) , 487-513.  doi: 10.1016/0022-1236(71)90030-9.
      M. Riesz, Intégrales de Riemann-Liouville et potentiels, Acta Sci. Math, 1938, 1-42.
      X. Ros-Oton  and  J. Serra , The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, Journal de Mathématiques Pures et Appliquées, 101 (2014) , 275-302.  doi: 10.1016/j.matpur.2013.06.003.
      X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, Arch. Ration. Mech. Anal., 213 (2014), 587-628, arXiv: 1207.5986. doi: 10.1007/s00205-014-0740-2.
      J. Serrin  and  H. Zou , Non-existence of positive solutions of Lane-Emden systems, Differ. Integral Equations, 9 (1996) , 635-653. 
      J. Serrin  and  H. Zou , Existence of positive solutions of the Lane-Emden system, Atti Semi. Mat. Fis. Univ. Modena, 46 (1998) , 369-380. 
      R. Servadei  and  E. Valdinoci , A Brezis-Nirenberg result for non-local critical equations in low dimension, Commun. Pure Appl. Anal, 12 (2013) , 2445-2464.  doi: 10.3934/cpaa.2013.12.2445.
      R. Servadei  and  E. Valdinoci , Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst, 33 (2013) , 2105-2137.  doi: 10.3934/dcds.2013.33.2105.
      R. Servadei  and  E. Valdinoci , On the spectrum of two different fractional operators, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 144 (2014) , 831-855.  doi: 10.1017/S0308210512001783.
      L. Silvestre , Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math., 60 (2007) , 67-112. 
      E. Valdinoci, From the long jump random walk to the fractional Laplacian. arXiv preprint, arXiv: 0901.3261, 2009.
      R. Zhuo , W. Chen , X. Cui  and  Z. Yuan , Symmetry and non-existence of solutions for a nonlinear system involving the fractional laplacian, Discrete & Continuous Dynamical Systems-A, 36 (2016) , 1125-1141.  doi: 10.3934/dcds.2016.36.1125.
  • 加载中
SHARE

Article Metrics

HTML views(240) PDF downloads(477) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return